# SDR ASAA2020031832458

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,270 hours, 14,319 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: J644P07B
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKE OFF ON THE #1 ENG OIL INLET COVER BOLT #4. GROUNDED - YES. REMOVED REMNANT OF BROKEN BOLT FROM #1 ENG OIL INLET COVER BOLT #4 USING STANDARD INDUSTRY PRACTICES, 03/16/2020.
